# SDR AALA201904129004

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 44,376 hours, 31,765 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 51,017 hours, 26,797 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1216648
- Part serial: YG1062334
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 43,446 hours, 21,884 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING DESCENT ENGINE 1 COMPRESSOR VANE ECAM MESSAGE. MAINTENANCE MOTORED #1 ENGINE IAW AMM 75-30-00-810-837-A, NO FAULTS FOUND. MAINTENANCE ACCOMPLISHED TROUBLESHOOTING IAW TSM 75-30-00-810 AND FOUND DEFECTIVE #1 ENGINE VARIABLE BLEED VALVE SLAVE ACTUATOR AT THE 6:00 POSITION. FURTHER INVESTIGATION FOUND ENGINE #1 INBOARD LOWER VARIABLE BLEED VALVE DOOR OPEN WITH ALL OTHER DOORS CLOSED. REMOVED AND REPLACED THE #1 ENGINE VARIABLE BLEED VALVE DOOR BALLSCREW SLAVE ACTUATOR IAW AMM 75-31-60-400.
